# SDR EIAA2006051

- Difficulty date: April 14, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 98,843 hours, 22,896 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, NOSE WHEEL WELL TOP PANEL FOUND WEB CRACKED APPROX 2 INCHES.  CRACK REPAIRED PER SRM 53-10-04, FIG 119.
